Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 19 de mayo de 2024
  

On the product theory of singular integrals.

Título inglés On the product theory of singular integrals.
Título español Sobre la teoría de integrales singulares producto.
Autor/es Nagel, Alexander ; Stein, Elias M.
Organización Dep. Math. Univ. Wisconsin, Madison (Wisconsin), Estados Unidos; Dep. Math. Princeton Univ. Princeton (New Jersey), Estados Unidos
Revista 0213-2230
Publicación 2004, 20(2): 531-561, 15 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés We establish Lp-boundedness for a class of product singular integral operators on spaces M = M1 x M2 x . . . x Mn. Each factor space Mi is a smooth manifold on which the basic geometry is given by a control, or Carnot-Carathéodory, metric induced by a collection of vector fields of finite type. The standard singular integrals on Mi are non-isotropic smoothing operators of order zero. The boundedness of the product operators is then a consequence of a natural Littlewood- Paley theory on M. This in turn is a consequence of a corresponding theory on each factor space. The square function for this theory is constructed from the heat kernel for the sub-Laplacian on each factor.
Clasificación UNESCO 120213
Palabras clave español Integrales singulares ; Operadores acotados ; Littlewood-Paley
Código MathReviews MR2073131
Código Z-Math Zbl 1057.42016
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es